The bipolar universal integral

Salvatore Greco, R. Mesiar, F. Rindone

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)peer-review

Abstract

The concept of universal integral, recently proposed, generalizes the Choquet, Shilkret and Sugeno integrals. Those integrals admit a bipolar formulation, useful in those situations where the underlying scale is bipolar. In this paper we propose the bipolar universal integral generalizing the Choquet, Shilkret and Sugeno bipolar integrals. To complete the generalization we also provide the characterization of the bipolar universal integral with respect to a level dependent bi-capacity.
Original languageEnglish
Title of host publicationAdvances on computational intelligence: 14th international conference on information processing and management of uncertainty in knowledge-based systems, proceedings, part 3
EditorsSalvatore Greco, B. Bouchon-Meunier, G. Coletti, M. Fedrizzi, B. Matarazzo, R. Yager
Place of PublicationBerlin
PublisherSpringer
Pages360-369
Number of pages10
Volume299
Edition299
ISBN (Print)9783642317170
DOIs
Publication statusPublished - 2012

Publication series

NameCommunications in computer and information science
PublisherSpringer
Number299
ISSN (Print)1865-0929

Cite this